# SDR DALA2024091609000

- Difficulty date: September 8, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0551168) CORROSION ON FLOOR SUPPORT AT STA-947+3, WL-208, RBL-34. REMOVED AND REPLACED FLOOR SUPPORT STA 947+3 RBL 27-50 WL 208 IAW B737 SRM 51-40-02-0G AND DWG 147A5650 REV E.
